Simon Kristensen

A converse to linear independence criteria, valid almost everywhere

Research output: Research - peer-reviewJournal article

Standard

A converse to linear independence criteria, valid almost everywhere. / Fischler, S.; Hussain, M.; Kristensen, Simon; Levesley, J.

In: Ramanujan Journal, Vol. 38, No. 3, 2015, p. 513-528.

Research output: Research - peer-reviewJournal article

Harvard

Fischler, S, Hussain, M, Kristensen, S & Levesley, J 2015, 'A converse to linear independence criteria, valid almost everywhere' Ramanujan Journal, vol 38, no. 3, pp. 513-528. DOI: 10.1007/s11139-014-9662-8

APA

Fischler, S., Hussain, M., Kristensen, S., & Levesley, J. (2015). A converse to linear independence criteria, valid almost everywhere. Ramanujan Journal, 38(3), 513-528. DOI: 10.1007/s11139-014-9662-8

CBE

Fischler S, Hussain M, Kristensen S, Levesley J. 2015. A converse to linear independence criteria, valid almost everywhere. Ramanujan Journal. 38(3):513-528. Available from: 10.1007/s11139-014-9662-8

MLA

Fischler, S. et al."A converse to linear independence criteria, valid almost everywhere". Ramanujan Journal. 2015, 38(3). 513-528. Available: 10.1007/s11139-014-9662-8

Vancouver

Fischler S, Hussain M, Kristensen S, Levesley J. A converse to linear independence criteria, valid almost everywhere. Ramanujan Journal. 2015;38(3):513-528. Available from, DOI: 10.1007/s11139-014-9662-8

Author

Fischler, S. ; Hussain, M. ; Kristensen, Simon ; Levesley, J./ A converse to linear independence criteria, valid almost everywhere. In: Ramanujan Journal. 2015 ; Vol. 38, No. 3. pp. 513-528

Bibtex

@article{d51d9b8d8ee84eaa8f5d8ca39a8ab326,
title = "A converse to linear independence criteria, valid almost everywhere",
keywords = "METRIC THEORY, ZETA-FUNCTION, ODD INTEGERS, APPROXIMATIONS, IRRATIONALITY, VALUES, FORMS",
author = "S. Fischler and M. Hussain and Simon Kristensen and J. Levesley",
year = "2015",
doi = "10.1007/s11139-014-9662-8",
volume = "38",
pages = "513--528",
journal = "Ramanujan Journal",
issn = "1382-4090",
publisher = "Springer New York LLC",
number = "3",

}

RIS

TY - JOUR

T1 - A converse to linear independence criteria, valid almost everywhere

AU - Fischler,S.

AU - Hussain,M.

AU - Kristensen,Simon

AU - Levesley,J.

PY - 2015

Y1 - 2015

KW - METRIC THEORY

KW - ZETA-FUNCTION

KW - ODD INTEGERS

KW - APPROXIMATIONS

KW - IRRATIONALITY

KW - VALUES

KW - FORMS

U2 - 10.1007/s11139-014-9662-8

DO - 10.1007/s11139-014-9662-8

M3 - Journal article

VL - 38

SP - 513

EP - 528

JO - Ramanujan Journal

T2 - Ramanujan Journal

JF - Ramanujan Journal

SN - 1382-4090

IS - 3

ER -